# SDR RAAA00E8014

- Difficulty date: April 25, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 76,660 hours, 36,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, FOUND CORROSION FRONT PIT DOOR LOWER FRAME AFT SIDE.  CORROSION CLEANUP BEYOND LIMIT PER SRM.  INSTALLED DOUBLER PER SRM SECTION 51-3-7. CLEANED, ETCHED, ALODINED, PRIMED AND SEALED.
